MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NDEHP EXT 8IN MACROB 1Y-CLV-SL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. NDEHP EXT 8IN MACROB 1Y-CLV-SL; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 206540451
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an extension set, 8 inch, clave(tm) y-site, secure lock and it was reported that there was a possible leak in the product.There had been multiple incidences of saline spraying out of them, and this continued even after double-checking all the connections.There was 2 minutes delayed in therapy.The patient was fine.The concern was directed to the nurse who administered the medication, particularly the chemotherapy medication.There was patient involvement, and no harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable root cause is unable to be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Additional contact information: (b)(6).

Brand Name
NDEHP EXT 8IN MACROB 1Y-CLV-SL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24797550
Report Number9615050-2026-00219
Device Sequence Number9538087
Product Code FPA
UDI-Device Identifier10887787005858
UDI-Public(01)10887787005858(17)280401(10)14392104
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206540451
Device Lot Number14392104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE SOLUTION, UNK MFR; UNSPECIFIED CHEMOTHERAPY MEDICATION, UNK MFR
Patient SexUnknown